Title: On the existence of symmetric mixed strategy equilibria
Authors : Becker, Johannes Gerd
Damianov, Damian S.
Published in : Economics Letters
Volume(Issue) : 90
Issue : 1
Pages : 84
Pages to: 87
Publisher / Ed. Institution : Elsevier
Issue Date: Jan-2006
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : German
Subjects : Symmetric equilibria; Mixed strategies; Existence
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: In this paper we provide a result ensuring the existence of symmetric mixed strategy equilibria in symmetric games. We apply the fixed point theorem of Glicksberg and Fan analogously to the way in which Moulin uses Kakutani’s theorem to prove the existence of a symmetric equilibrium in pure strategies.
Departement: School of Management and Law
Organisational Unit: Center for Risk and Insurance (ZRI)
Publication type: Article in scientific Journal
DOI : 10.1016/j.econlet.2005.07.005
ISSN: 0165-1765
URI: https://digitalcollection.zhaw.ch/handle/11475/12743
Appears in Collections:Publikationen School of Management and Law

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.